# SDR 0601316313

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND LT BODY FAIRING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
